# SDR 2010FA0001083

- Difficulty date: October 5, 2010
- Submitted: October 6, 2010
- Operation: General aviation
- Aircraft: N454JH
- Make and model: Hughes 369E
- Aircraft serial: 0454E
- Aircraft time: 2,785 hours, 215 cycles
- Engine: Allsn 250C20B
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Chip Detector
- Part time: 5,410 hours, 215 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO LANDING THE PILOT HAD AN ENGINE CHIP LIGHT EVENT. THE LIGHT REMAINED ON DURING SHUTDOWN BUT WHEN MX ARRIVED THE LIGHT WAS OUT.  BOTH ENGINE CHIP PLUGS WERE PULLED AND WERE FOUND TO BE CLEAN OF DEBRIS. THE LIGHT EVENT COULD NOT BE DUPLICATED.
